Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark vaginal bleeding, spotting, nausea, diarrhea. Taking zoloft, tegretol, wellbutrin. Treatment?

43 years old, 5 8 , 220 lbs. On 25th, thick very dark blood, 26-28 spotting. 29-31 nausea in the evening. Diarrhea yesterday. Today, Sept 1, nausea all day so far. Any connection? I don t have sex or use birth control. I m basically celibate. I take tegretol, zoloft , wellbutrin and lamictal for bipolar and simvastatin for high cholesterol and have been all these meds for over a year.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The condition appears to be due to hormonal imbalance.Yes, all the symptoms you mentioned above are typically seen when there is imbalance in the hormone levels, Specially Estrogen.

Do get examined by a gynaecologist, who after examining you can order for hormone levels estimated to ascertain the cause and put you on treatment at the earliest.

Hope I answered your query.

Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor